MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER ANGIOPLASTY PERIPHERAL TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER ANGIOPLASTY PERIPHERAL TRANSLUMINAL
Model Number 24696
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified below the knee vessel.A 1.5mm x 40mm x 150cm coyote balloon catheter was advanced for dilatation.However, during first inflation at 8 atmospheres for 5 seconds, the balloon ruptured.The device was completely removed and the procedure was completed with another of the same device.No patient complications reported.
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr.:returned product consisted of a coyote balloon catheter.There was blood in the inflation lumen and balloon.Microscopic inspection revealed a hole at proximal balloon cone transition.Microscopic examination of the balloon presented no irregularities in the balloon material or the ro marker that could have contributed to the damage.There was no other damage revealed.
 
Event or Problem Description

Brand Name
COYOTE
Common Device Name
CATHETER ANGIOPLASTY PERIPHERAL TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9448523
Report Number2134265-2019-15388
Device Sequence Number2972652
Product Code DQY
UDI-Device Identifier08714729796763
UDI-Public08714729796763
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number24696
Device Catalogue Number24696
Device Lot Number0020520778
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1